# SDR SIMA20250511002

- Difficulty date: May 11, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N782SM
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000022
- Aircraft time: 41,740 hours, 31,597 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT WE WERE UNABLE TO RAISE THE GEAR HANDLE. NO EICAS OR OTHER MESSAGES OR ABNORMAL INDICATIONS. EMERGENCY DECLARED. PERFORMED FULL NLG STRUT SERVICING, OPC LEAK CHECK GOOD, IAW AMM 12-12-09. PERFORMED LANDING GEAR EXT/RET OPC, OPC GOOD, IAW AMM 32-33-00.
